# SDR GTIA9700261

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Condition: Not Secured
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - FLT 561 - EMERGENCY SLIDE PACK COVER NOT SECURED ON SERVICE (GALLEY) ENTRY DOOR.  REINSTALLED LOCK IN SLIDE COVER.  OPS CHECK GOOD.  (M)
